Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Should I continue the medicine for thyroid if my T3,T4, TSH are in normal limits ?

and after usin the medicine first 100mg now got reduced to 50 mg from the firs month intake i hve continuously monitring month by month and all the time, T3,T4, TSH are in normal limits only, now do i have to continue the medicine or not, if stop will it give any side effects, if i use are there any side effects please help
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.What I understand is that you are having hypothyroidism and on treatment for this.At present you are taking 50mcg.You have continue taking this tablets life long.Your thyroid gland is not producing sufficient hormones in your body so that you have take supplements for it.Do not discontinue this tablets or reduce the dose without advise from your doctor.This are very good and safe drugs so do not worry.

wishing you good health.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor